I am sorry to hear your dog has had some vomiting. You did the right thing in discontinuing food at this point and pepcid can be continued every 12 hours. I will give you further guidelines below for beginning feeding. I have had patients that vomit on an nsaid even if they have previously had no issues with it and suspect it has caused the stomach upset...
-Offer small amount of white rice and boiled boneless or ground chicken or ground beef. For example, one teaspoon hourly for a few hours then slowly start to increase the amount while reducing the frequency. Keep on this diet for several days then wean into regular diet.
- If vomiting continues after doing the above, I would encourage having your family veterinarian perform an examination to determine the next step to getting him comfortable and what exactly the underlying cause is.
Indications your dog should be seen by a veterinary er sooner include: sticky gums that are pale, yellow, blue, purple, temperature rectally >103.5, progressive lethargy with less responsiveness to you, vomiting or diarrhea that includes blood, resting respiratory rate (breaths per minute) >60, swollen abdomen.
Please let me know if I can be of any further assistance to you both today
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION (I am not compensated in any other way). Bonuses are always welcome. Thanks!